# SDR F3LA200300148

- Difficulty date: September 25, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-4 CHECK, INSPECTION REPORTED FLOOR BEAM AT STA. 947.5 CORRODED ON TOP CAP, UPPER AND LOWER SURFACE.  FABRICATED AND INSTALLED REPLACEMENT TEE CHORD CAP AND REPAIR SPLICES IAW SRM 53-60-51 AND EA B3-53R-10150.
